Our expert says:
I think these Rippex pills probably contain compounds like ephedrine, pseudo-epinephrine or synephrine. Such products can cause dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. The elephant tea also sounds pretty dangerous as continuous diarrhoea caused by harsh laxatives can cause loss of normal bowel function (leading to dependence on laxatives to have bowel motions) and deficiencies. Please try to control your cravings by eating some fruit or popcorn or even the odd sweet. You don't mention what diet you are using, but it may be too low in carbohydrate content which would make you crave sweet foods. If you have a need for comfort food then it may also help to consult a clinical psychologist to free you of this dependence on food as a crutch.
Hang in there
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.